# SDR CA050617008

- Difficulty date: June 8, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE ROLLED BACK, FLAMED OUT DURING CRUISE, AT FL380. NO ABNORMAL INDICATIONS SHOWN. CREW DECLARED EMERGENCY, DESCENDED TO FL210 AND RESTARTED ENGINE USING CROSS BLEED. UNEVENTFUL LANDING AT DIVERSION AIRPORT. NO LEAKS FOUND DURING GROUND RUNS. FUEL SAMPLE TAKEN. FUEL TANKS WERE DRAINED AND INSPECTED.  BORESCOPE INSPECTION OF ENGINE PERFORMED NO ABNORMALITIES FOUND. ALL FILTERS AND SCREENS INSPECTED. SYSTEM CHECKED FOR LEAKS. OPERATIONAL TESTS OF LOW PRESSURE WARNING SYS CHECKED. FUEL SYS CHECKED WITH NO FAULTS FOUND.  COMPLETE TROUBLESHOOTING OF ENGINE SYS CHECKED WITH NO FAULT FOUND .  MFC REPLACED AND SENT FOR INVESTIGATION AS A PRECAUTION.  AC RETURNED TO SERVICE FOLLOWING TEST FLIGHT .
